# SDR V0XD20210314003

- Difficulty date: March 3, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130524
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON CHAFED ON LEADING EDGE. CORRECTIVE ACTION: REMOVED AND REPLACED RH AILERON LEADING EDGE SKIN IAW CRJ 900 SRM 51-42-21. FOR DETAILS SEE AVMAX WORK ORDER 80909 WORK CARD 6070
